# SDR COMA2010073050162

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 33,612 hours, 29,000 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050111
- Part serial: DCL1509604R
- Condition: Damaged
- Location: Nlg
- Part time: 33,461 hours, 29,044 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM ORD RECEIVED GEAR DISAGREE, NOSE LANDING GEAR DID NOT RETRACTED.  EMERGENCY DECLARED, A/C RETURNED TO ORD LANDED SAFELY.  REMOVED AND REPLACED NLG SHOCK STRUT.
